# SDR SWAA2021040656976

- Difficulty date: March 18, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION AROUND EDGE. / EVALUATED CORROSION ON FLR BD 120CF FWD CARGO WAS FOUND TO BE OUT OF LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1 FABRICATED NEW FLR BD IAW AMM 25-52-01-201-801
